# SDR AWXA200700926

- Difficulty date: July 25, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Separated
- Location: Zone 600
- Component: Slat
- Component part number: 114N3002130A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 - CHECK - RIGHT WING NR 6 SLAT TRAILING EDGE WEDGE SEPARATED, SS 133.15 - SS 134.15.  REPAIRED RIGHT WING NR 6 SLAT TRAILING EDGE, SS 133.15 - SS 134.15 IAW B757-200 SRM 51-70-10-2R4.
